This article is cited in 2 scientific papers (total in 2 papers)
On the closed cone of curves of algebraic 3-folds
V. V. Shokurov
In this paper the author establishes, under natural conditions, the local polyhedrality of the closed cone of curves of a three-dimensional algebraic variety in the part that is negative with respect to the canonical class. In particular, it is shown that there always exists an extremal ray giving a contraction. The results can be used in three-dimensional birational geometry.
Bibliography: 7 titles.
PDF file (593 kB)
Mathematics of the USSR-Izvestiya, 1985, 24:1, 193–198
MSC: Primary 14E30, 14J30; Secondary 14J99
V. V. Shokurov, “On the closed cone of curves of algebraic 3-folds”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984), 203–208; Math. USSR-Izv., 24:1 (1985), 193–198
Citation in format AMSBIB
\paper On~the closed cone of curves of algebraic 3-folds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. V. Shokurov, “The nonvanishing theorem”, Math. USSR-Izv., 26:3 (1986), 591–604
A. A. Borisov, V. V. Shokurov, “Directional Rational Approximations with Some Applications to Algebraic Geometry”, Proc. Steklov Inst. Math., 240 (2003), 66–74
|Number of views:|